# SDR DALA2021092205700

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,069 hours, 23,604 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 L AFT DOOR LIGHT ILLUMINATED ON TAKE OFF. CORRECTIVE ACTION: SLIDE LIGHT OPERATES NORMALLY, T/S LT AFT DOOR INDICATION IAW B757 AMM 52-71 DOOR PROX SENSOR TEST OK CLEANED AND ADJUSTED SENSOR/PLUNGER IAW B757 AMM 52-71-00 DOOR INDICATION OPS CHECK NORMAL. (7825008)
